# SDR HEEA954762

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1073W
- Make and model: Bell 206L-1
- Aircraft serial: 45386
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 206070265101
- Condition: Needle Stuck
- Location: Cockpit Dual Tac
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH ROTOR AND N2 NEEDLES STUCK AT 0%.
